# SDR AALA20021002

- Difficulty date: September 27, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PROXIMITY LIGHT AT L1 CLOSET FLOOR BROKEN.  REPLACED EMERGENCY EXIT PROXIMITY LIGHT ASSEMBLY AT L1 CLOSET FLOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
